# SDR GTIA2023050837174

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N950NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10769
- Aircraft time: 5,078 hours, 2,119 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Fault Message
- Location: Left Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT/CTL SLATS FAULT SLATS JAM-PERFORMED INSPECTION PER TSM 27-81-00-810-810-A FOUND A TRIPPED TORQUE LIMITER ON THE LEFT WIG TRACK RIB 9 FIN # 6037 CM NO ADDITIONAL DEFECT NOTED AT THIS TIME
